Two-weighted inequalities for maximal commutators in generalized weighted Morrey spaces on spaces of homogeneous type

Authors

  • Ayşenur Aydoğdu Department of Mathematics, Ankara University, Ankara, Turkey
  • Canay Aykol Department of Mathematics, Ankara University, Ankara, Turkey
  • Javanshir J. Hasanov Azerbaijan State Oil and Industry University, Baku, Azerbaijan
https://doi.org/10.61383/ejam.20231235

Keywords:

Maximal operator, commutator, generalized weighted Morrey space, spaces of homogeneous type

Abstract

In this paper we give a characterization of two-weighted inequalities for maximal commutators in generalized weighted Morrey spaces on spaces of homogeneous type \(\mathcal{M}_{\omega }^{p,\varphi }(X)\). We prove the boundedness of maximal commutators \([M,b]\) from the spaces \(\mathcal{M}_{\omega _{1}^{\delta }}^{p,\varphi _{1}}(X)\) to the spaces \(\mathcal{M}_{\omega _{2}^{\delta }}^{p,\varphi _{2}}(X)\), where \(1<p<\infty \), \(0<\delta <1\) and \((\omega _{1},\omega _{2})\in \widetilde{A}_{p}(X)\).

References

M. Agcayazi, A. Gogatishvili, K. Koca and R. Mustafayev, A note on maximal commutators and commutators of maximal functions, J. Math. Soc. Japan. 67 (2015), no. 2, 581-593. DOI: https://doi.org/10.2969/jmsj/06720581

M. Agcayazi, A. Gogatishvili and R. Mustafayev, Weak-type estimates in Morrey spaces for maximal commutator and commutator of maximal function, Tokyo J. Math. 41 (2018), no. 1, 193-218. DOI: https://doi.org/10.3836/tjm/1502179258

C. Avcar, C. Aykol, J.J. Hasanov and A.M. Musayev, Two-weight inequalities for Riesz potential and its commutators on weighted global Morrey-type spaces $mathcal {GM}_omega^p,theta,varphi(mathbb R^n)$, Advanced Studies: Euro-Tbilisi Math. J. 16 (2023), no. 1, 33-50. DOI: https://doi.org/10.32513/asetmj/19322008236

A. Aydogdu and C. Aykol, Two-weighted inequalities for maximal operator in generalized weighted Morrey spaces on spaces of homogeneous type, Baku Math. J. 2 (2023), no. 1, 113-121. DOI: https://doi.org/10.32010/j.bmj.2023.10

C. Aykol, H. Armutccu and M.N. Omarova, Maximal commutator and commutator of maximal function on modified Morrey spaces, Trans. Natl.

Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. 36 (2016), no. 1, 29-35.

C. Aykol, X.A. Badalov and J.J. Hasanov, Maximal and singular operators in the local "complementary'' generalized variable

exponent Morrey spaces on unbounded sets, Quaest. Math. 43 (2020), no. 10, 1487-1512. DOI: https://doi.org/10.2989/16073606.2019.1635539

C. Aykol, J.J. Hasanov and Z.V. Safarov, Two weighted inequalities for Riesz potential and its commutator in generalized weighted Morrey spaces, Mat. Vesnik 75 (2023), no. 1, 37-49. DOI: https://doi.org/10.57016/MV-EdTc1613

C. Aykol, J.J. Hasanov and Z.V. Safarov, A characterization of two-weighted inequalities for maximal, singular operators and their commutators in generalized weighteed Morrey spaces, Funct. Approx. Comment. Math. 67 (2022), no. 2, 145-167. DOI: https://doi.org/10.7169/facm/1924

V. Burenkov, A. Gogatishvili, V.S. Guliyev and R. Mustafayev, Boundedness of the fractional maximal operator in local Morrey-type spaces, Complex Var. Elliptic Equ. 55 (2010), no. 8-10, 739-758. DOI: https://doi.org/10.1080/17476930903394697

R.R. Coifman and G. Weiss, Analyse harmonique non-commutative sur certain espaces homogenes, in Lecture Notes in Math., No. 242, Springer-Verlag, Berlin, (1971). DOI: https://doi.org/10.1007/BFb0058946

D. Cruz-Uribe, New proofs of Two-weight norm inequalities for the maximal operator, Georgian Math. J. (2000), no. 7, 33-42. DOI: https://doi.org/10.1515/GMJ.2000.33

D. Cruz-Uribe, Two weight norm inequalities for fractional integral operators and commutators, Advanced Courses of Mathematical Analysis VI, World Sci. Publ., Hackensack, NJ, (2017), 25-85. DOI: https://doi.org/10.1142/9789813147645_0002

G. Di Fazio and M. A. Ragusa, Commutators and Morrey spaces, Bollettino U.M.I. 7 5-A (1991), 323-332.

D.E. Edmunds and V.M. Kokilashvili, Two weighted inequalities for singular integrals, Canad. Math. Bull. 38 (1995), no. 3, 295-303. DOI: https://doi.org/10.4153/CMB-1995-043-5

V.S. Guliyev, Integral operators on function spaces on the homogeneous groups and on domains in $mathbb G$, (Russian) Doctor's degree dissertation, Moscow, Mat. Inst. Steklov, 1-329 (1994).

V.S. Guliyev, Function spaces, integral operators and two weighted inequalities on homogeneous groups, Some applications. (Russian) Baku, 1-332 (1999).

V.S. Guliyev, Boundedness of the maximal, potential and singular operators in the generalized Morrey spaces, J. Inequal. Appl. Art. 1 (2009). DOI: https://doi.org/10.1155/2009/503948

V.S. Guliyev, Generalized weighted Morrey spaces and higher order commutators of sublinear operators, Eurasian Math. J. 3 (2012), no. 3, 33-61.

V.S. Guliyev, Generalized local Morrey spaces and fractional integral operators with rough kernel, J. Math. Sci. (N. Y.) 193 (2013), no. 2, 211-227.

V.S. Guliyev, Local generalized Morrey spaces and singular integrals with rough kernel, Azerb. J. Math. 3 (2013), no. 2, 79-94. DOI: https://doi.org/10.1007/s10958-013-1448-9

V.S. Guliyev, T. Karaman, R.Ch. Mustafayev and A. Serbetci, Commutators of sublinear operators generated by Caldero n-Zygmund operator on generalized weighted Morrey spaces, Czechoslovak Math. J. 60 (2014), no. 1, 365-386. DOI: https://doi.org/10.2478/aicu-2013-0009

D.D. Haroske and L. Skrzypczak, Embeddings of weighted Morrey spaces, Math. Nachr. 290 (2017), no. 7, 1066-1086. DOI: https://doi.org/10.1002/mana.201600165

T. Heikkinen, J. Kinnunen, J. Nuutinen and H. Tuominen, Mapping properties of the discrete fractional maximal operator in metric measure spaces. Kyoto J. Math. 53 (2013), no. 3, 693--712. DOI: https://doi.org/10.1215/21562261-2265932

K.P. Ho, Singular integral operators, John-Nirenberg inequalities and Tribel-Lizorkin type spaces on weighted

Lebesgue spaces with variable exponents, Revista De La Union Matematica Argentina 57 (2016), no. 1, 85-101.

T. Karaman, V.S. Guliyev and A. Serbetci, Boundedness of sublinear operators generated by Calderon-Zygmund operators on

generalized weighted Morrey spaces, An. Stiint. Univ. Al. I. Cuza Iasi. Mat. (N. S.) 60 (2014),no. 1, 227-244.

V. Kokilashvili and A. Meskhi, Two-weight inequalities for fractional maximal functions and singular integrals in $L^p(cdot )$ spaces, J. Math. Sci. (N.Y.) 173 (2011), no. 6, 656-673. DOI: https://doi.org/10.1007/s10958-011-0265-2

Y. Komori and S. Shirai, Weighted Morrey spaces and a singular integral operator, Math. Nachr. 282 (2009), no. 2, 219-231. DOI: https://doi.org/10.1002/mana.200610733

M. T. Lacey, E. T. Sawyer, and I. Uriarte-Tuero, A characterization of two weight norm inequalities for maximal singular integrals with one doubling measure, Anal. PDE 5 (2012), no. 1, 1-60. DOI: https://doi.org/10.2140/apde.2012.5.1

T. Mizuhara, Boundedness of some classical operators on generalized Morrey spaces, Harmonic Analysis (S. Igari, Editor), ICM 90

Satellite Proceedings, Springer - Verlag, Tokyo 183-189 (1991).

C.B. Morrey, On the solutions of quasi-linear elliptic partial differential equations, Trans. Amer. Math. Soc. 43 (1938), 126-166. DOI: https://doi.org/10.1090/S0002-9947-1938-1501936-8

B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165(1972), 207-226. DOI: https://doi.org/10.1090/S0002-9947-1972-0293384-6

E. Nakai, Hardy-Littlewood maximal operator, singular integral operators and Riesz potentials on generalized Morrey spaces, Math. Nachr. 166 (1994), 95-103. DOI: https://doi.org/10.1002/mana.19941660108

S. Nakamura, Y. Sawano, and H. Tanaka, The fractional operators on weighted Morrey spaces, J. Geom. Anal. 28 (2018), no. 2, 1502-1524. DOI: https://doi.org/10.1007/s12220-017-9876-2

C.J. Neugebauer, Inserting Ap-weights, Proc. Amer. Math. Soc. 87 (1983), no. 4, 644-648. DOI: https://doi.org/10.1090/S0002-9939-1983-0687633-2

J. Pan and W. Sun, Two weight norm inequalities for fractional maximal functions and fractional integral operators on weighted Morrey spaces, Math. Nachr. 293 (2020), no. 5, 970-982. DOI: https://doi.org/10.1002/mana.201800493

M.A. Ragusa, Regularity of solutions of divergence form elliptic equations, Proc. Amer. Math. Soc. 128 (2000), no. 1, 533-540. DOI: https://doi.org/10.1090/S0002-9939-99-05165-5

N. Samko, Weighted Hardy and singular operators in Morrey spaces, J. Math. Anal. Appl. 350 (2009), no. 1, 56-72. DOI: https://doi.org/10.1016/j.jmaa.2008.09.021

Y. Sawano, A thought on generalized Morrey spaces, J. Indonesian Math. Soc. 25 (2019), no. 3, 210-281 . DOI: https://doi.org/10.22342/jims.25.3.819.210-281

H. Tanaka, Two-weight norm inequalities on Morrey spaces, Ann. Acad. Sci. Fenn. Math. 40 (2015), no. 2, 773-791. DOI: https://doi.org/10.5186/aasfm.2015.4042

L.W. Wang, The commutators of multilinear maximal and fractional-type operators on central Morrey spaces with variable exponent, J. Funct. Spaces 2022, art.n. 4875460, (2022). DOI: https://doi.org/10.1155/2022/4875460

T.L. Yee, K.L. Cheung , K.P. Ho, Integral operators on local Orlicz-Morrey spaces, Filomat 36 (2022), no. 4, 1231-1243. DOI: https://doi.org/10.2298/FIL2204231Y

Downloads

Published

2023 Sep 09

How to Cite

[1]
A. Aydoğdu, C. Aykol, and J. J. Hasanov, “Two-weighted inequalities for maximal commutators in generalized weighted Morrey spaces on spaces of homogeneous type”, Electron. J. Appl. Math., vol. 1, no. 2, pp. 18–28, Sep. 2023.

Issue

Section

Research Article
Received 2023 Jun 13
Accepted 2023 Aug 10
Published 2023 Sep 09